# SDR A6WA202203138129

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 40,055 hours, 38,399 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

REF 334833/1 DAMAGE FOUND ON RH ENG INLET COWL. AIRCRAFT REQUIRES INSPECTION FOR FURTHER DAMAGE.  *** AIRCRAFT REMOVED FROM SERVICE ***  PERV GVI OF NOSE AREA FOR BIRD STRIKE DAMAGE NO DEFECTS NOTED NO EVDIENCE OF ENG INJSETION IAW AMM 05-51-25-210-801. AC OK FOR RTS. NICHOLAS ARGENTINE A&P 4106485
